دوره 2، شماره 2 - ( 4-1387 )                   جلد 2 شماره 2 صفحات 50-54 | برگشت به فهرست نسخه ها


XML English Abstract Print


Download citation:
BibTeX | RIS | EndNote | Medlars | ProCite | Reference Manager | RefWorks
Send citation to:

Ahmadkhaniha H, Tayebi A. A Case Report of Neuroleptic Malignant Syndrome Induced by ClozapineIs Neuroleptic Malignant Syndrome Diagnostic Criteria Adequately Sensitive to Identify Diverse Features of the Syndrome? . IJPBS. 2008; 2 (2) :50-54
URL: http://ijpbs.mazums.ac.ir/article-1-122-fa.html
A Case Report of Neuroleptic Malignant Syndrome Induced by ClozapineIs Neuroleptic Malignant Syndrome Diagnostic Criteria Adequately Sensitive to Identify Diverse Features of the Syndrome? . Iranian Journal of Psychiatry and Behavioral Sciences. 1387; 2 (2) :50-54

URL: http://ijpbs.mazums.ac.ir/article-1-122-fa.html


چکیده:   (5180 مشاهده)
Neuroleptic Malignant Syndrome (NMS) is a rare fatal medical complication that occurs as a result of dopaminergic receptor blockage in the caudate at the termination of the nigrostriatal pathways (1), and may occur at any time following consumption of dopamine antagonists. This disorder also occurs in cases of sudden discontinuation of dopamine agonists and antagonists (2,3). Some studies have also reported the syndrome following tricyclic antidepressants (TCAs) or specific serotonin reuptake inhibitors (SSRIs) use (4).
متن کامل [PDF 97 kb]   (1314 دریافت)    
نوع مطالعه: پژوهشي | موضوع مقاله: روانپزشکی
دریافت: ۱۳۹۱/۳/۸ | پذیرش: ۱۳۹۲/۱۰/۱۶ | انتشار: ۱۳۹۲/۱۰/۱۶

ارسال نظر درباره این مقاله : نام کاربری یا پست الکترونیک شما:
کد امنیتی را در کادر بنویسید

کلیه حقوق این وب سایت متعلق به Iranian Journal of Psychiatry and Behavioral Sciences می باشد.

طراحی و برنامه نویسی : یکتاوب افزار شرق

© 2015 All Rights Reserved | Iranian Journal of Psychiatry and Behavioral Sciences

Designed & Developed by : Yektaweb